# SDR 2025FA0000125

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: General aviation
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 4,318 hours, 2,848 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FAIRING SUPPORT CORROSION
